MathSciNet Relay Station
MathSciNet bibliographic data
MR1123169 (92i:11097) 11N25 (11N05)
Sander, J. W. Prime power divisors of $\binom {2n}{n}$. J. Number Theory 39 (1991), no. 1, 65–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement